# SDR MASA2011090563639

- Difficulty date: September 5, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 19,492 hours, 15,529 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE 1.9 VIBE CRUISE FL 350.  R2 ALL BLAD PINS AND PERFORMED FAN BLADE LUBE.
